On Generalized Inverses of Polynomial and Other Matrices

Research output: Contribution to journalArticle

26 Scopus citations


Necessary and sufficient conditions are given for a rectangular multivariable polynomial matrix to have a (weak) generalized inverse, extending recent results for single-variable polynomial matrices obtained by other authors.

Original languageEnglish (US)
Pages (from-to)514-517
Number of pages4
JournalIEEE Transactions on Automatic Control
Issue number3
StatePublished - Jan 1 1980

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering
  • Control and Systems Engineering
  • Computer Science Applications

Cite this